ABCbodybuilding - View Single Post - Desoxy DHEA Lab Results
View Single Post
  #5  
Old 05-29-2011, 02:14 AM
Ben2285's Avatar
Ben2285 Ben2285 is offline
Ben2285 is doing everything possible to progress
Lightweight
 
Join Date: Oct 2008
Location: PA
Posts: 382
Default

Quote:
Originally Posted by klosey View Post
Essential i was reffering to elevated estrogen afterwards.. as my training partner is very sensetive to gyno, alot of the test booster style products actually do effect it after use. The doctors put this down to a similar issue as AAS users experience where the body tries to level out estrogen and test levels but increases estrogen higher then original start point.. my training partner actually has experienced this twice from two alleged natural test boosters too.. D-AA and Ripped Test
Is this clinically validated or is it his subjective opinion that it is increasing his estrogen based on his experience "on" or I guess after he comes off in this case. We are no longer comparing apples to apples though as DAA is not an aromatase inhibitor (I've never heard of ripped test). Yes, of course if you are boosting test and you naturally have high estrogen you will likely have an even greater conversion of T to E when T increases..or even if you don't have high estrogen, as when you increase test you have more substrate for aromatase to act upon. Also, DAA supplementation can have dramatically different outcomes in different individuals.. Of course this has not been shown in clinical trials (as there is only one study on the use of DAA in men) but I have seen numerous labs on people who have independently tested their hormonal response to DAA. Some individuals have a significant boost in both test and e2.. Some have an improportionate boost in estrogen and test really doesn't change..

I think a more appropriate comparison would be to other "steroidal" AI's such as 6oxo, and ATD.. Which are also structural manipulations of DHEA (sometimes labeled as androstene or etioallocholen) that function as anti estrogens. I am not familiar with anyone experiencing estrogen rebounds on these products after discontinuing use.
__________________
Ben Esgro, CISSN, CSCS
B.S. Nutrition/Minor Ex. Sci
Owner, De Novo Nutrition
www.denovonutrition.com

Last edited by Ben2285; 05-29-2011 at 02:25 AM.
Reply With Quote